MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413180
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 3 of 7.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the wafer had an off centered starter hole.The product was not used on patient.Pictures of the alleged malfunction were provided by the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Batch record review: lot 9d01349 was manufactured on 04/16/2019 in the convex 2pc line with a total of (b)(4) market units (mkus).Complaint investigator performed a batch record review on 08/04/2020 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 413180 system application product (sap) material identification (id) 1161269 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Returned sample evaluation: photo related to the reported problem is available for evaluation.Investigation summary v.Investigation: conclusion material, method/process, manpower and measurement sections were reviewed, and it is considered none of them interfered on the incidence of the root cause, also, these sections and possible opportunities were previously covered.Based on the investigation findings through revision of the batch records documentation, process observation, personnel interviewed, methodology implemented, the root cause for this failure mode was identified as machine.As observed during this investigation the contributor factors to this failure mode were the following: a) condition of the yamaha arm.B) condition of vision system cameras.C) variance in the materials, cause variation in the placement.This is causing the overall variation 0.6.This accumulation of variation causes the complaint in section 1.To maintain acceptable levels of variation the maintenance for the arm will be improved.And base on the rate of complaints and the variation identify, codes with a rate higher than 10 complaints per million will be block and manufactured on the improve convex 2 pc in building 8a.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10222806
Report Number9618003-2020-12279
Device Sequence Number18976085
Product Code EXE
UDI-Device Identifier00768455124503
UDI-Public00768455124503
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model Number413180
Device Lot Number9D01349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown